Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 26, NWS Green Bay, WI

April 7, 2012

NWS Green Bay, WI issued this small craft advisory at Apr 7, 2012, 3:35 PM CDT. It took effect at Apr 8, 2012, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2012, 3:35 PM CDT (20:35 UTC)
In effect from
Apr 8, 2012, 10:00 AM CDT
Expired
Apr 8, 2012, 9:00 PM CDT
In force
11 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WHUS73 KGRB 072035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SAT APR 7 2012

...GUSTY WEST WINDS EXPECTED ON SUNDAY...

.GUSTY WINDS CAN BE EXPECTED ON SUNDAY BEHIND A COLD FRONT. WEST 
WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS
POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. WINDS WILL
QUICKLY DECREASE AFTER SUNSET. WAVES WILL ONLY BUILD TO 2 TO 4 FT
DUE TO THE OFFSHORE FLOW.

LMZ521-522-541>543-080445-
/O.NEW.KGRB.SC.Y.0026.120408T1500Z-120409T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT SAT APR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
SUNDAY. 

* WINDS...INCREASING OUT OF THE WEST TO 15 TO 25 AFTER NOON ON
  SUNDAY...WITH HIGHER GUSTS POSSIBLE

* WAVES...WILL REMAIN AT 2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON
  THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF
5 follow-up statements
101 
WHUS73 KGRB 080205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT SAT APR 7 2012

...GUSTY WEST WINDS EXPECTED ON SUNDAY...

.GUSTY WINDS CAN BE EXPECTED ON SUNDAY BEHIND A COLD FRONT. WEST
WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS POSSIBLE...
ESPECIALLY DURING THE AFTERNOON HOURS. WINDS WILL QUICKLY
DECREASE AFTER SUNSET. WAVES WILL ONLY BUILD TO 2 TO 4 FT DUE TO
THE OFFSHORE FLOW.

LMZ521-522-541>543-081015-
/O.CON.KGRB.SC.Y.0026.120408T1500Z-120409T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
905 PM CDT SAT APR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
SUNDAY...

* WINDS...INCREASING OUT OF THE WEST TO 15 TO 25 AFTER NOON ON 
  SUNDAY...WITH HIGHER GUSTS POSSIBLE 

* WAVES...WILL REMAIN AT 2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT 
  ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF
600 
WHUS73 KGRB 081005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
505 AM CDT SUN APR 8 2012

...GUSTY WEST WINDS TO DEVELOP TODAY...

.GUSTY WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE THIS MORNING
INTO THIS AFTERNOON WITH HIGHER GUSTS POSSIBLE DURING THE
AFTERNOON HOURS. WINDS WILL QUICKLY DECREASE AFTER SUNSET. WAVES
WILL ONLY BUILD TO 2 TO 4 FT DUE TO THE OFFSHORE FLOW.

LMZ521-522-541>543-081800-
/O.CON.KGRB.SC.Y.0026.120408T1500Z-120409T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
505 AM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CDT THIS EVENING...

* WINDS...INCREASING OUT OF THE WEST TO 15 TO 25 KTS BY LATE
  MORNING WITH HIGHER GUSTS POSSIBLE DURING THE AFTERNOON.

* WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
813 
WHUS73 KGRB 081526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT SUN APR 8 2012

...GUSTY WEST WINDS TODAY...

.GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING AS THE
PRESSURE GRADIENT TIGHTENS BEHIND A COLD FRONT. WINDS WILL
QUICKLY DECREASE AFTER SUNSET. WAVES WILL ONLY BUILD TO 2 TO 4 FT
DUE TO THE OFFSHORE FLOW.

LMZ521-522-541>543-082330-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-120409T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...WEST 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS THROUGH
  EARLY EVENING.

* WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
797 
WHUS73 KGRB 082034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT SUN APR 8 2012

...GUSTY WEST WINDS TODAY...

.GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING AS THE
PRESSURE GRADIENT TIGHTENS BEHIND A COLD FRONT. WINDS WILL
QUICKLY DECREASE AFTER SUNSET. WAVES REMAIN AT 2 TO 4 FT DUE TO
THE OFFSHORE FLOW. AFTER A BRIEF LULL OVERNIGHT...WINDS WILL LIKELY
INCREASE AGAIN DURING THE DAY ON MONDAY OUT OF THE NORTHWEST. A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR MONDAY AFTERNOON. 

LMZ521-522-541>543-090200-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-120409T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
334 PM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...WEST 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS THROUGH 
  EARLY EVENING. 

* WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WOLF
943 
WHUS73 KGRB 090211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT SUN APR 8 2012

...GUSTY NORTHWEST WINDS EXPECTED AGAIN TOMORROW...

..BLUSTERY WINDS ARE EXPECTED TO RETURN MONDAY MORNING AS THE
PRESSURE GRADIENT TIGHTENS AND COLD AIR FLOWS OVER THE NEARSHORE
WATERS. NORTHWEST WINDS WILL INCREASE THROUGH MID-MORNING AND
CONTINUE TO BE HAZARDOUS THROUGH THE EVENING. WAVES WILL REMAIN AT
2 TO 4 FT DUE TO THE OFFSHORE FLOW.

LMZ521-522-541>543-091015-
/O.EXP.KGRB.SC.Y.0026.000000T0000Z-120409T0200Z/
/O.NEW.KGRB.SC.Y.0027.120409T1500Z-120410T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
MONDAY. 

* WINDS...NORTHWEST AT 15 TO 25 KTS BY NOON CAN BE EXPECTED.
  HIGHER GUSTS TO AROUND 30 KTS ARE POSSIBLE DURING THE EARLY
  AFTERNOON THROUGH MONDAY EVENING.

* WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
 
WOLF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:35 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 7, 3:35 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SAT APR 7 2012

.SYNOPSIS...RELATIVELY QUIET WEATHER FOR THE NEXT WEEK...WITH
TEMPERATURES NEAR NORMAL AND ONLY SCT LGT PCPN.

FAIRLY HIGH AMPLITUDE FLOW REGIME WL CONT ACRS NOAM DURING THE
PERIOD...WITH DEEP UPR TROF FORMING OVER SERN CANADA AND THE NERN
CONUS AND RIDGING INCRG OVER THE INTERMOUNTAIN WEST BY EARLY IN
THE WK. THE PATTERN WL BE SLOWLY PROGRESSIVE AFTER THAT...WITH THE
NEXT UPSTREAM TROF EVENTUALLY REACHING THE SRN ROCKIES BY THE END
OF THE PERIOD.

DEVELOPING NWLY UPR FLOW INTO THE ERN NOAM TROF WL PROVIDE A
PERSISTENT FEED OF COOL CANADIAN AIR INTO THE AREA...AND LEAVE
TEMPS CLOSE TO SEASONAL NORMALS. AFTER SOME LGT PCPN TNGT...NOT
MUCH PROSPECT FOR SIG WIDESPREAD PCPN UNTIL NEXT UPR TROF REACHES
THE AREA...LIKELY BEYOND THE END OF THE FCST PERIOD.
&&

.SHORT TERM...TONIGHT AND SUNDAY.

NUMEROUS ISSUES WITH WHICH TO DEAL IN THE SHORT TERM. CLOUDS WERE
INCREASING AHEAD OF PRECIPITATION IN ADVANCE OF AN APPROACHING
COLD FRONT. THE 12Z GRB SOUNDING SHOWED PLENTY OF DRY AIR AT LOW
LEVELS...BUT RAIN WAS REACHING THE GROUND IN MINNESOTA AND WESTERN
WISCONSIN. SO WOULD EXPECT MEASURABLE PRECIPITATION ACROSS THE AREA...BUT
AMOUNTS WILL PROBABLY BE SMALL. WEST WINDS PICK UP BEHIND THE
FRONT LATER TONIGHT SO MIXING SHOULD KEEP TEMPERATURES FROM
DROPPING LIKE A ROCK...EVEN UNDER MOSTLY CLEAR SKIES. NORTHERN
PARTS OF THE AREA MAY FALL TO OR SLIGHTLY BELOW FREEZING...BUT
WINDS WILL KEEP FROST FROM DEVELOPING AND TEMPERATURES SHOULD NOT
BE COLD ENOUGH FOR FREEZE WARNING.

NOT SURE IF WE WILL SEE ADVISORY CRITERIA WINDS ON SUNDAY...BUT IT
IS NOT OUT OF THE QUESTION WITH DEEP MIXING AND LITTLE TO NO
DIRECTIONAL SHEAR. AM CONCERNED I MAY BE TOO WARM WITH HIGHS ON
SUNDAY SINCE IT WAS ONLY IN THE 40S AND 50S ACROSS THE DAKOTAS AT
20Z TODAY. GENERALLY KEPT CLOSE TO 12Z GFS AND NAM MOS.

.LONG TERM...SUN NGT THROUGH NEXT SAT. COOL CYCLONIC NWLY FLOW
EXPECTED FOR THE START OF THE WORK WEEK. DISTURBANCES WORKING SE
IN THE FLOW COULD GENERATE SOME LGT PCPN AT TIMES...THOUGH IT
WOULD PROBABLY END UP BEING LGT/ TRACE EVENTS. SOME POTENTIAL FOR
LAKE-EFFECT OFF LAKE SUPERIOR...THOUGH TRAJECTORIES WL BE MORE WLY
THAN IDEAL MOST OF THE TIME.

ONCE THE SFC HIGH NEARS THE RGN BY THE MIDDLE OF NEXT WK...WL
PROBABLY SEE DAYS WITH FAIRLY LARGE DIURNAL TEMPERTURE SWINGS DUE
TO MAINLY CLR SKIES...DRY AIR...AND LGT WINDS ACRS THE AREA.
&&

.AVIATION...CIGS...VSBYS AND PCPN AHEAD OF AN APPROACHING COLD
FRONT ARE THE MAIN CONCERNS TODAY INTO THIS EVENING. THE N-S FRONT
WAS THROUGH CENTRAL MN AT TAF ISSUANCE TIME WITH MVFR CIGS EAST
FROM THE FRONT TO EXTREME WESTERN WI. MID CLOUDS SHOULD SPREAD
ACROSS CENTRAL AND EASTERN WISCONSIN DURING THE EARLY AFTERNOON.
THEN MVFR CIGS CAN BE EXPECTED LATER IN THE AFTERNOON WITH SOME
MVFR VSBYS AND IFR CIGS ASSOCIATED WITH SHOWERS DURING THE LATE
AFTERNOON/EVENING AS THE FRONT PUSHES THROUGH THE STATE. STRONG
AND GUSTY WEST WINDS WILL BLOW BEHIND THE FRONT AND VFR CIGS AND
VSBYS ARE EXPECTED THROUGH THE END OF THE TAF PERIOD. MIGHT BE
SOME SPEED SHEAR ISSUES...BUT AM THINKING THERE WILL BE MORE GUSTS
IN SUBSIDENCE BEHIND THE FRONT. SOME VFR CATEGORY CIGS MAY DEVELOP
DURING THE MORNING ON SUNDAY AS THEY DID IN THE DAKOTAS TODAY.
SOME SPRINKLES OR LIGHT SHOWERS CANNOT BE RULED OUT EITHER.

MG
&&

.FIRE WEATHER...MUCH MORE CHALLENGING THAN EXPECTED. TEMPERATURE
CRITERIA FOR RED FLAG WILL NOT BE MET ON SUNDAY BUT WINDS SHOULD
BE A SLAM DUNK. RH VALUES ARE QUESTIONABLE. PLENTY OF CU
DEVELOPED OVER THE NORTHERN PLAINS TODAY SO THE AIR MASS WAS NOT
BONE DRY THERE. GOT GO-AHEAD TO ISSUE A WATCH FOR SUNDAY AFTERNOON
INTO EARLY EVENING AND DECIDED TO GET ON BOARD ALONG WITH THE
SURROUNDING OFFICES AND ISSUE ONE. THIS SHOULD MAKE LIFE A LITTLE
EASIER ON THE MIDNIGHT SHIFT. THEY CAN DROP IT IF THEY FEEL IT IS
NOT NEEDED...OR UPGRADE IF THEY THINK IT IS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074.

&&

MG/SKOWRONSKI
Hazardous weather outlook, Apr 7, 2:46 AM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 AM CDT SAT APR 7 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 AM CDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO
HIGH FIRE DANGER ACROSS THE REGION ON SUNDAY.

SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR MUCH OF NEXT WEEK AS A
NORTHWEST FLOW ALOFT BRINGS COOL...CANADIAN AIR INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-080800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 AM CDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

INCREASING NORTHWEST WINDS BEHIND A DEPARTED UPPER LEVEL LOW
PRESSURE SYSTEM MAY APPROACH LEVELS HAZARDOUS TO SMALL CRAFT
SUNDAY THROUGH TUESDAY.

TDH/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:40 PM CDTFire Weather WatchGRBBrown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more13 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.